# SDR ASAA2022031537712

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,620 hours, 15,391 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FIRE OVERHEAT DETECTION TEST FAILED. DETECTION LIGHT DOES NOT ILLUMINATE WITH OVHT DET SWITCH IN MANUAL - IT DOES ILLUMINATE WITH OVHT DET SWITCH IN THE A POSTITION. GROUNDED - YES.  PER FIM 26-10 TASK 805, FOUND ENG 2 UPPER FAN DETECTOR B LOOP RESISTANCE TEST NOT IN LIMIT, REPLACED NEW DETECTOR ELEMENT & OPS TEST GOOD REF B737-800 AMM 26-11-01.
